# SDR DLL10954648

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF WHEN GEAR HANDLE WAS PLACED TO NEUTRAL, NOSE GEAR STARTED TO EXTEND.  RAISED GEAR HANDLE TO UP, GEAR RETRACTED.  RETURNED BOS.  FERRIED TO ATL.  INSPECTED AND SWUNG GEAR.  NO PROBLEMS NOTED, RETURNED TO SERVICE.
